Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2008 (2008), Article ID 396871, 20 pages
http://dx.doi.org/10.1155/2008/396871
Research Article

Analysis of MAP/PH(1), PH(2)/2 Queue with Bernoulli Vacations

1Department of Mathematics, College of Engineering, Anna University, Chennai 600 025, India
2Department of Mathematics, Pachaiyappa's College, Chennai 600 030, India
3Ramanujan Institute for Advanced Study in Mathematics, University of Madras, Chennai 600 005, India

Received 13 June 2008; Accepted 5 October 2008

Academic Editor: Ho Lee

Copyright © 2008 B. Krishna Kumar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. B. T. Doshi, “Queueing systems with vacations—a survey,” Queueing Systems, vol. 1, no. 1, pp. 29–66, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Y. Levy and U. Yechiali, “Utilization of idle time in an M/G/1 queueing system,” Management Science, vol. 22, no. 2, pp. 202–211, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. J. Keilson and L. D. Servi, “Oscillating random walk models for GI/G/1 vacation systems with Bernoulli schedules,” Journal of Applied Probability, vol. 23, no. 3, pp. 790–802, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. L. Servi, “Average delay approximation of M/G/1 cyclic service queues with Bernoulli schedules,” IEEE Journal on Selected Areas in Communication, vol. 4, no. 6, pp. 813–820, 1986. View at Publisher · View at Google Scholar
  5. T. E. Tedijanto, “Exact results for the cyclic-service queue with a Bernoulli schedule,” Performance Evaluation, vol. 11, no. 2, pp. 107–115, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Teghem Jr., “Control of the service process in a queueing system,” European Journal of Operational Research, vol. 23, no. 2, pp. 141–158, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. B. Doshi, “Single server queues with vacations,” in Stochastic Analysis of Computer and Communication Systems, H. Takagi, Ed., pp. 217–265, North-Holland, Amsterdam, The Netherlands, 1990. View at Google Scholar · View at MathSciNet
  8. H. Takagi, Queueing Analysis. A Foundation of Performance Evaluation. Volume 1: Vacation and Priority Systems, North-Holland, Amsterdam, The Netherlands, 1991. View at Zentralblatt MATH · View at MathSciNet
  9. Y. Levy and U. Yechiali, “An M/M/S queue with servers' vacations,” Information Systems and Operational Research, vol. 14, no. 2, pp. 153–163, 1976. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. B. Vinod, “Exponential queues with servers' vacations,” Journal of the Operational Research Society, vol. 37, no. 10, pp. 1007–1014, 1986. View at Publisher · View at Google Scholar
  11. E. P. C. Kao and K. S. Narayanan, “Analyses of an M/M/N queue with servers' vacations,” European Journal of Operational Research, vol. 54, no. 2, pp. 256–266, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. X. Chao and Y. Zhao, “Analysis of multi-server queue with station and server vacation,” European Journal of Operational Research, vol. 110, no. 2, pp. 392–406, 1998. View at Publisher · View at Google Scholar
  13. N. Tian and Q. Li, “The M/M/C queue with PH synchronous vacations,” Systems Science and Mathematical Sciences, vol. 13, no. 1, pp. 7–16, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A. Tyagi, J. Harms, and A. Kamal, “Analysis of M/M/S queues with 1-limited service,” Journal of the Operational Research Society, vol. 53, no. 7, pp. 752–767, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. B. Krishna Kumar and S. Pavai Madheswari, “Analysis of an M/M/N queue with Bernoulli service schedule,” to appear in International Journal of Operational Research.
  16. M. F. Neuts and Y. Takahashi, “Asymptotic behavior of the stationary distributions in the GI/PH/C queue with heterogeneous servers,” Zeitschrift für Wahrscheinlichkeitstheorie, vol. 57, no. 4, pp. 441–452, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. H. Heffes and D. M. Lucantoni, “A Markov modulated characterization of packetized voice and data traffic and related statistical multiplexer performance,” IEEE Journal on Selected Areas in Communication, vol. 4, no. 6, pp. 856–868, 1986. View at Publisher · View at Google Scholar
  18. D. M. Lucantoni, K. S. Meier-Hellstern, and M. F. Neuts, “A single-server queue with server vacations and a class of nonrenewal arrival processes,” Advances in Applied Probability, vol. 22, no. 3, pp. 676–705, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  19. C. Blondia, “Finite capacity vacation models with nonrenewal input,” Journal of Applied Probability, vol. 28, no. 1, pp. 174–197, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. F. Neuts, Matrix-Geometric Solutions in Stochastic Models: An Algorithmic Approach, vol. 2 of Johns Hopkins Series in the Mathematical Sciences, Johns Hopkins University Press, Baltimore, Md, USA, 1981. View at Zentralblatt MATH · View at MathSciNet
  21. J. W. Brewer, “Kronecker products and matrix calculus in system theory,” IEEE Transactions on Circuits and Systems, vol. 25, no. 9, pp. 772–781, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. M. F. Neuts and D. M. Lucantoni, “A Markovian queue with N servers subject to breakdowns and repairs,” Management Science, vol. 25, no. 9, pp. 849–861, 1979. View at Publisher · View at Google Scholar · View at MathSciNet
  23. J. G. Kemeny and J. L. Snell, Finite Markov Chains, The University Series in Undergraduate Mathematics, D. Van Nostrand, Princeton, NJ, USA, 1960. View at Zentralblatt MATH · View at MathSciNet